# SDR 06FDEA1081

- Difficulty date: March 14, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR INSTALLED ON LEFT HAND INBOARD FLAP UPPER TRAILING EDGE WEDGE, WS 145 TO WS 177.    UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR   CLASSIFICATION AND APPROVED REPAIR DATA.  TRAILING EDGE WAS REPLACED PER SRM 51-72-10 AND 51-40-21,51-40-44 AND  E.A. 6-5710-97864 FEDEX  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR
